# SDR ASOA201101029

- Difficulty date: May 18, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 22,506 hours, 19,402 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FS 559+8-559+86 RBL 9.  REMOVED CORROSION IAW SRM 51-21-06.  AREA MEASURED .006" D, .1250" WIDE, 14" LONG.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00.
